MathSciNet Relay Station
MathSciNet bibliographic data
MR2095632 (2005m:33036) 33E05 (11F27)
Liu, Zhi-Guo A theta function identity and its implications. Trans. Amer. Math. Soc. 357 (2005), no. 2, 825–835 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement